# SDR NACA20060039

- Difficulty date: June 3, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 37,495 hours
- Engine: Pwa R2800CB3
- Engine time: 1,784 hours
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Case
- Part number: 223987
- Condition: Separated
- Location: Nr 1 Engine
- Part time: 1,784 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN DUE TO OIL LOSS, QUANTITY AND PRESSURE.  REPLACED NR 1 ENGINE DUE TO COLLECTOR CASE TO INTERMEDIATE REAR CASE SEPARATION PER NAC DC-6MM SEC V PG 1-9.
